# SDR CA011220003

- Difficulty date: December 18, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Robsin R44
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bungee Cylinder
- Condition: Failed
- Location: Cyclic
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PLIOT COMPLAINED OF HEAVY AFT CYCLIC FORCES.INVESTIGATION REVEALED CYCLIC BUNGEE TO BE DISCONNECTED FROM AFT ATTACH POINT ON PUSH ROD P/N C121-9 AT C317-1 BELLCRANK. SUSPECT DISCONNECTION IS DUE TO COLD OPERATING ENVIRONMENT AT THIS TIME.   LOCAL TEMERATURES REACHED BELOW -25 DEGREES C.BUNGEE MATERIAL MAY STIFFEN WHEN COLD CAUSING A LOS OF ELASTICITY AND ALLOWING THE DISCONNECTION. THIS AIRCRAFT HAS THE UPDATED STYLE BUNGEE ATTACHMENT CLIP.
